# SDR REXA2014030300021

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 25,065 hours, 22,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD & OTBD CLIPS ON FLOOR SUPPORT BEAM CRACKED AT FS 280, RBL9.  REPAIRED IAW SRM 51-11-20, 51-42-21, 51-31-59, 51-24-36, 51-21-11, 51-25-16 & 51-41-02.
